# SDR DALA2017120408456

- Difficulty date: December 3, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31922
- Aircraft time: 14,509 hours, 5,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND L2 DOOR EXIT IDENTIFIER LENS MISSING AND BACK PLATE BROKEN. MAINTENANCE R&R L2 DOOR EXIT IDENTIFIER ASSY REF AMM 33-51. OPS CHECK GOOD.
